# SDR SWIA202265346

- Difficulty date: March 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING THE PAX DOOR FOUND THE PAX DOOR HINGE PIN SPRING PIN HOLE TO BE OVERSIZED APROX .128 IN. IN THE PAX DOOR HINGE HALF.     (C-CHECK RO 4/9/2022)    COMPLIED WITH REO 670-52-11-1287 REV-- DATED 2022-03-06  AND SKYCARD 51-900-1002-SKY FOR REPAIR OF THE PAX DOOOR HINGE PIN  SPRING PIN HOLE IN THE PAX DOOR HINGE HALF .REF CONTINUATION CARD FOR WORK PERFORMED.
